# SDR ARWA0010808

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Out Of Adj
- Location: Lt Ram Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

DURING UPLATCH CK DOORS NOT LATCHED LIGHT ILUMINATED.  ACCOMPLISHED ABNORMAL CK LIST AND NO HELP.  SLIGHT VIBRATION ON COCKPIT FLOOR DURING ENTIRE FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  CHECK ADJUSTMENT LT MAIN DOOR UPLATCH MECHANISM IAW MM 32-31-4, OPS CKD IAW MM 32-30-0, FOUND NORMAL.  REPOSITION BOOT AT LT RAM DUCT OF NASI FLOW CONTROL SYSTEM IAW NASI MM 21-1-01, OPS CK NORMAL PER ST466CH STC.
